Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 370, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2007, 3:27 PM CDT for Kanabec County, Mille Lacs County, Morrison County, Minnesota. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2007, 3:27 PM CDT (20:27 UTC)
- Expired
- Sep 20, 2007, 4:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN
The radar
The Duluth radar (KDLH), 123 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 4:00 PM CDT | TSTM WND DMG | 5 Ne Milaca, MN | ABOUT TWENTY TREES 8 TO 12 INCHES IN DIAMETER SNAPPED OFF. TIME ESTIMATED. |
| Sep 20, 4:00 PM CDT | TSTM WND DMG | 6 Ne Milaca, MN | 14 INCH DIAMETER TREE SNAPPED OFF.DURING STORM SPOTTER NOTED TOPS OF OTHER LARGE TREES WERE BENDING OVER. TIME ESTIMATED. |
| Sep 20, 4:15 PM CDT | TSTM WND DMG | 2 S Mora, MN | LARGE PINE TREES DOWN. |
| Sep 20, 4:15 PM CDT | TSTM WND DMG | Mora, MN | HIGH WINDS. MANY TREES DOWN IN CITY. 18 INCHS IN DIAMETER. MINOR STRUCTURAL DAMAGE TO SOME HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 202028
SVRMPX
MNC065-095-097-202130-
/O.NEW.KMPX.SV.W.0370.070920T2027Z-070920T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
327 PM CDT THU SEP 20 2007
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORRISON COUNTY IN CENTRAL MINNESOTA...
MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
KANABEC COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 430 PM CDT
* AT 325 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES EAST OF
ONAMIA...OR ABOUT 17 MILES NORTHWEST OF MORA...AND MOVING EAST AT
50 MPH. ADDITIONAL SEVERE STORMS EXTENDED WEST INTO MORRISON
COUNTY AND WILL MOVE INTO THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
WARMAN...
GRASSTON...
QUAMBA...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
LAT...LON 4597 9309 4596 9311 4591 9310 4574 9314
4574 9376 4624 9382 4625 9344 4624 9340
4617 9340 4616 9306
TIME...MOT...LOC 2027Z 250DEG 45KT 4611 9343
$$
LS/MDB1 follow-up statement
000
WWUS53 KMPX 202047
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
345 PM CDT THU SEP 20 2007
MNC065-095-097-202130-
/O.CON.KMPX.SV.W.0370.000000T0000Z-070920T2130Z/
MORRISON MN-MILLE LACS MN-KANABEC MN-
345 PM CDT THU SEP 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR KANABEC...MILLE LACS AND MORRISON COUNTIES...
AT 343 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF
ONAMIA AND EXTENDED BACK TO SOUTHEAST OF HILLMAN. THE STORM IS
MOVING EAST AT 50 MPH. AN ADDITIONAL STORM CAPABLE OF PRODUCING
LARGE HAIL WAS JUST NORTH OF WARMAN AND MOVING NORTHEAST.
OTHER LOCATIONS IN THE WARNING INCLUDE WARMAN...LEWIS LAKE...
BRUNSWICK...BAYVIEW...WAHKON...VINELAND...QUAMBA...ONAMIA...OGILVIE
AND MORA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR CENTRAL MINNESOTA.
LAT...LON 4597 9309 4596 9311 4591 9310 4574 9314
4574 9376 4624 9382 4625 9344 4624 9340
4617 9340 4616 9306
TIME...MOT...LOC 2045Z 250DEG 45KT 4600 9366
$$
LS/MDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:10 PM CDT, 17 minutes earlier.
Area forecast discussion, Sep 20, 3:10 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
310 PM CDT THU SEP 20 2007
.DISCUSSION...
UPDATED EARLIER FOR HEAVY RAIN/FLOODING THREAT ACROSS CENTRAL MN.
INCREDIBLE MOISTURE TRANSPORT/MAGNITUDES EXCEEDING 300 VALUES
MOVING ACROSS REGION THIS AFTERNOON AND TONIGHT. WITH STRONG WARM
FRONT DEVELOPING OVER CWA...EXPECT REDEVELOPMENT AND TRAINING OF
STORMS TO DEVELOP DURING THE NIGHT. FLOODING A DEFINITE THREAT
OVER NORTHERN HALF OR SO OF THE CWA...WITH LOWERING FFG VALUES
FROM TODAYS RAIN AND LOW VALUES FROM RECENT RAIN.
SEVERE CONVECTIVE THREAT INCREASING AS WELL...WITH TORNADOES A
POSSIBILITY NEAR/VICINITY OF THE WARM FRONT THROUGH THE EVENING...WHICH
WAS LOCATED FROM CANBY TO THE SOUTHERN METRO AREA AT 3 PM.
PARAMETERS QUITE STRONG IN THE SOUTHWEST/WEST CENTRAL AT THIS
TIME. BOUNDARY WILL LIFT SLOWLY NORTH...BUT NORTHWARD ADVANCEMENT
MAY BE LIMITED DUE TO ONGOING MCS...WHICH WILL MOVE VERY SLOWLY
EAST TONIGHT.
COLD FRONT SWEEPS INTO THE STATE LATER TONIGHT/FRIDAY MORNING.
WILL CONTINUE TO HOLD ONTO CHANCE POPS AROUND EAST CENTRAL MN
AFTER 18Z...BUT FRONT SHOULD BE EXITING INTO WISCONSIN SHORTLY
THEREAFTER. DRY HIGH PRESSURE FOLLOWS WEATHER SYSTEM INTO SUNDAY.
FAST WESTERLY FLOW CONTINUES THROUGH THE LONG TERM...WITH THE NEXT
FRONT PROGGED TO MOVE RAPIDLY EAST ACROSS THE CWA BY MONDAY
EVENING. TEMPERATURES EXPECTED TO MODERATE SOME TO NEAR/LIGHTLY
BEFORE NORMAL TEMPERATURES TOWARD MIDWEEK.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ANOKA-BENTON-CARVER-
CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LAC QUI PARLE-MCLEOD-MEEKER-MILLE LACS-MORRISON-
POPE-RAMSEY-RENVILLE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEVENS-
SWIFT-TODD-WASHINGTON-WRIGHT-YELLOW MEDICINE COUNTY(IES).
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR PIERCE-POLK-ST.
CROIX COUNTY(IES).
&&
TDK/DWEHazardous weather outlook, Sep 20, 3:26 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 326 PM CDT THU SEP 20 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 212030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 326 PM CDT THU SEP 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM FRONT DEVELOPING ACROSS SOUTHERN MINNESOTA WILL REMAIN THE FOCUS FOR THUNDERSTORMS AND HEAVY RAIN THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN NORTH OF A LINE FROM NEAR CANBY TO LAKEVILLE AND ELLSWORTH. ALONG WITH THE HEAVY RAIN AND FLASH FLOOD THREAT...LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE ALL POSSIBLE ACROSS CENTRAL MINNESOTA. THE GREATEST THREAT OF TORNADOES WILL BE FOUND NORTH OF A LINE FROM NEAR CANBY...TO LAKEVILLE...AND SOUTH OF A LINE FROM NEAR BENSON TO ANOKA...INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE INTO WEST CENTRAL WISCONSIN FRIDAY AFTERNOON. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY IN THE VICINITY OF THE FRONT AS IT SWEEPS EAST. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND AGAIN FRIDAY MAINLY FROM EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN.
In the hours before
Special weather statement, Sep 20, 12:06 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1206 PM CDT THU SEP 20 2007 MNZ056-057-201800- CHIPPEWA-KANDIYOHI- 1206 PM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN KANDIYOHI AND CHIPPEWA COUNTIES UNTIL 100 PM CDT... AT 1203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF WILLMAR TO 14 MILES SOUTHWEST OF WILLMAR TO 8 MILES NORTHEAST OF GRANITE FALLS...AND MOVING EAST AT 30 MPH. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR NORTHERN KANDIYOHI COUNTY UNTIL 1230 PM CDT. ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THE NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PEOPLE IN EASTERN CHIPPEWA AND SOUTHERN KANDIYOHI COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Sep 20, 12:33 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1233 PM CDT THU SEP 20 2007 MNZ043-044-049>051-058-059-201830- BENTON-MEEKER-MILLE LACS-MORRISON-SHERBURNE-STEARNS-WRIGHT- 1233 PM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR MORRISON...MILLE LACS...STEARNS... SHERBURNE...WRIGHT...MEEKER AND BENTON COUNTIES UNTIL 130 PM CDT... AT 1229 PM CDT...RADAR WAS INDICATING THUNDERSTORMS CAPABLE OF PRODUCING VERY RAIN ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF GARRISON TO 13 MILES SOUTHWEST OF ST CLOUD TO 9 MILES WEST OF LITCHFIELD...AND MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE SAUK RAPIDS...PAYNESVILLE... ONAMIA...FOLEY...BUFFALO AND ALBANY. PEOPLE IN BENTON...EASTERN STEARNS...MILLE LACS...MORRISON...NORTHERN MEEKER...NORTHERN WRIGHT AND SHERBURNE COUNTIES...INCLUDING THE CITIES OF SAUK RAPIDS...FOLEY...ONAMIA AND BUFFALO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Sep 20, 1:01 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL STARBUCK 45.61N 95.53W
09/20/2007 E1.00 INCH POPE MN LAW ENFORCEMENT
&&
TDKLocal storm report, Sep 20, 2:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
212 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM FLASH FLOOD SAUK CENTRE 45.74N 94.96W
09/20/2007 STEARNS MN TRAINED SPOTTER
ROADS ARE GETTING BARRICADED AROUND TOWN...DUE TO
FLOODING.
&&
CARLYONLocal storm report, Sep 20, 2:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED...TIME
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
212 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
200 PM FLASH FLOOD SAUK CENTRE 45.74N 94.96W
09/20/2007 STEARNS MN LAW ENFORCEMENT
ROADS ARE GETTING BARRICADED AROUND TOWN...DUE TO
FLOODING.
&&
CORRECTED TIME...AND SOURCE.
CARLYONLocal storm report, Sep 20, 3:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
311 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG ST STEPHEN 45.70N 94.28W
09/20/2007 STEARNS MN AMATEUR RADIO
20 INCH TREE DOWN.
0257 PM TSTM WND DMG ST STEPHEN 45.70N 94.28W
09/20/2007 STEARNS MN AMATEUR RADIO
PARTIAL BARN ROOF BLOWN OFF.
0259 PM TSTM WND DMG SARTELL 45.62N 94.21W
09/20/2007 STEARNS MN AMATEUR RADIO
MULTIPLE ONE AND A HALF TO TWO FOOT TREES DOWN.
0304 PM TSTM WND DMG SARTELL 45.62N 94.21W
09/20/2007 STEARNS MN AMATEUR RADIO
TIN OF MEDICAL BUILDING ROOF BLOWN OFF.
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:33 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 42 min |
| Sep 20, 8:11 AM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 34 min |
| Sep 20, 8:36 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 39 min |
| Sep 20, 8:43 AM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 47 min |
| Sep 20, 9:14 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 61 min |
| Sep 20, 10:14 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 31 min |
| Sep 20, 10:28 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Swift | 47 min |
| Sep 20, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 46 min |
| Sep 20, 10:58 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 44 min |
| Sep 20, 11:31 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 59 min |
| Sep 20, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 38 min |
| Sep 20, 12:26 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 64 min |
| Sep 20, 1:04 PM CDT | Flash Flood Watch | MPX | Anoka, Benton, Carver, Chippewa, Chisago, Dakota and 23 more | 18 hr |
| Sep 20, 1:05 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 27 min |
| Sep 20, 1:14 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 61 min |
| Sep 20, 1:51 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 54 min |
| Sep 20, 2:01 PM CDT | Flash Flood Warning | MPX | Benton, Mille Lacs, Morrison, Pope, Stearns, Todd | 6 hr |
| Sep 20, 2:20 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 25 min |
| Sep 20, 2:42 PM CDT | Tornado Warning | MPX | Benton, Sherburne | 33 min |
| Sep 20, 2:44 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Renville | 46 min |
| Sep 20, 2:47 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 58 min |
| Sep 20, 2:57 PM CDT | Tornado Warning | MPX | Benton, Mille Lacs, Sherburne | 33 min |
| Sep 20, 3:13 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 16 min |
| Sep 20, 3:28 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 47 min |
| Sep 20, 3:54 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 35 min |
| Sep 20, 4:11 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 25 min |
| Sep 20, 4:13 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 47 min |
| Sep 20, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 63 min |
| Sep 20, 5:07 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 53 min |
| Sep 20, 5:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Ramsey, Scott | 60 min |
| Sep 20, 5:47 PM CDT | Tornado Warning | MPX | Hennepin, Scott | 31 min |
| Sep 20, 6:01 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 29 min |
| Sep 20, 6:07 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 53 min |
| Sep 20, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 34 min |
| Sep 20, 6:14 PM CDT | Tornado Warning | MPX | Dakota, Washington | 31 min |
| Sep 20, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 60 min |
| Sep 20, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.